# SDR DALA2024041904569

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 655-715
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (3 EA) ON LH CUSP WEB STA Y=655 TO 715 AND X=55 APPROX AT CPAX. SUMMARY OF NRC 00717: LH CUSP WEB STA Y=655 TO 715 AND X=55 APPROX AT CPAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 FIG 205. (LP #0300923)
